You are here

A NEW FORMULA FOR THE VOLUME OF A SIMPLEX

TitleA NEW FORMULA FOR THE VOLUME OF A SIMPLEX
Publication TypeJournal Article
Year of Publication2016
AuthorsCho, E
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume10
Issue2
Start Page177
Pagination4
Date Published11/2016
Type of Articlescientific: mathematics
ISSN1314-0744
KeywordsCayley-Menger, Heron, MDS (multi-dimensional scaling), simplex, volume
Abstract
Cayley-Menger’s formula represents the volume of an n-simplex with an (n + 2) × (n + 2) matrix based on the distance between its vertices. A simpler formula in terms of an n × n matrix is given.
URLhttp://www.e.ijpam.eu/contents/articles/201601002008.pdf
DOI10.12732/iejpam.v10i2.8
Short TitleA NEW FORMULA FOR THE VOLUME OF A SIMPLEX
Alternate JournalIeJPAM
Refereed DesignationRefereed